# SDR SIMA20120413007

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 30,081 hours, 28,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3229,  CREW REPORTED THE FLIGHT ATTENDANT'S FLASHLIGHT WON'T STAY CHARGED,  APPEARED CONNECTED BUT LOOSE.  VIBRATIONS MAY CAUSE CHARGING TO START AND STOP.  AIRCRAFT REMOVED FROM SERVICE.  FOUND DAMAGED WIRE FOR FLASHLIGHT HOLDER.  REPAIRED DAMAGED WIRE PER SPWM 20-10-00.  REMOVED AND REPLACED FLASHLIGHT HOLDER REF AMM 33-50-16.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
